Gripex Duo x 16 tablets paracetamol, phenylephrine hydrochloride

USP health

Sale price £16.99 Regular price £25.00

Tax included. Shipping calculated at checkout.

Two active substances are contained in Gripex Duo - paracetamol and phenylephrine hydrochloride. The drug is indicated for the treatment of flu and cold symptoms. The preparation is in the form of tablets that can be swallowed whole or dissolved in water.

Composition of Gripex Duo paracetamol, phenylephrine hydrochloride:

Active substances: paracetamol (Paracetamolum) and phenylephrine hydrochloride (Phenylephrini hydrochloridum). One tablet contains 500 mg of paracetamol and 6.1 mg of phenylephrine hydrochloride and excipients: povidone, citric acid; lemon flavor (alpha-pinene, D-limonene, maltodextrin (from corn starch), modified corn starch, silicon dioxide (E551)); crospovidone (type A); sucralose; sorbitol; microcrystalline cellulose; colloidal anhydrous silica; talc; magnesium stearate; Opadry II: polyvinyl alcohol, E1203; talc, E553b; titanium dioxide, E171; macrogol 3350; methacrylic acid and ethyl acrylate copolymer (1: 1); quinoline yellow, E104; tartrazine, aluminum lake, E102; yellow iron oxide, E172; sodium bicarbonate, E500; indigo carmine aluminum lake, E132.

Operation of paracetamol, phenylephrine hydrochloride Gripex Duo:

The paracetamol in Gripex Duo is an active substance with antipyretic and analgesic properties. The second active substance is phenylephrine hydrochloride, which reduces the swelling and congestion of the nasal mucosa and sinuses. The indications for the use of the drug are symptoms of colds, flu and flu-like conditions. The drug is for use in adults and adolescents over 12 years of age. Preparation in the form of tablets that can be swallowed whole or dissolved in water to prepare an oral solution.

Application:
Gripex Duo indicated for use in the treatment of symptoms of colds, flu, flu-like conditions (symptoms - pain, headache, sore throat, muscle pain, osteoarticular pain, fever, runny nose, nasal and paranasal sinus congestion). For use in adults and adolescents over 12 years of age.

Additional information:
Store the product out of reach of children, at room temperature. It is recommended to protect against moisture and light. Caution should be exercised when taking the drug, as paracetamol overdose may cause liver damage - do not use the drug simultaneously with other preparations containing paracetamol. Do not use simultaneously with other drugs that reduce nasal congestion (sympathomimetics) and other drugs that are used in the symptoms of colds and flu. You must not drink alcohol during paracetamol treatment. The use of the drug in people with hepatic insufficiency, alcohol abusing or starving poses a risk of toxic liver damage. People with liver problems are at greater risk of overdosing with paracetamol. Before taking the drug, consult your doctor if you have liver or kidney failure, vascular occlusive disease, Reynaud's syndrome, stable coronary artery disease, respiratory failure, bronchial asthma or you are using: beta-adrenergic antagonists and other drugs that lower blood pressure , anticoagulants. Liver damage may occur in the case of a single use of 10 g of paracetamol or 5 g in the case of people with risk factors (people taking long-term carbamazepine, phenobarbital, phenytoin, primidone, rifampicin, St. John's wort or other drugs inducing liver enzymes, people regularly abusing alcohol, people, possible glutathione deficiency). Use in children and adolescents: use under 12 years of age is contraindicated. Use in people with renal / hepatic impairment: caution should be exercised, do not use in severe liver or kidney failure. Use in the elderly: caution should be exercised. Use during pregnancy and breastfeeding: the use of the drug is contraindicated. People who take Gripex Duo should exercise caution when driving or operating machinery. The drug contains sorbitol (184 mg in one tablet) - it is a source of fructose, the possibility of using the drug in people with known intolerance to certain sugars or with hereditary fructose intolerance should be discussed with your doctor. The drug contains tartrazine (0.63 mg in one tablet) and glucose (0.6 mg in one tablet). This medicine contains less than 1mmol (23 mg) sodium per tablet, ie essentially 'sodium-free'.

Contraindications:
Do not use in case of hypersensitivity to any component of the drug, other sympathomimetic amines. Do not use in the case of severe liver or kidney failure. Do not use in the case of diagnosed cardiovascular disorders. Do not use in the case of cardiac arrhythmias, hypertension, diabetes mellitus, pheochromocytoma, angle closure glaucoma, hyperthyroidism, prostatic hyperplasia, congenital deficiency of glucose-6-phosphate dehydrogenase or methaemoglobin reductase. Do not use together with drugs from the group of MAO monoamine oxidase inhibitors and within 14 days from the end of their use. Do not use when using tricyclic antidepressants or zidovudine. Do not use in children under 12 years of age. Do not use in pregnant women and during breastfeeding. Do not use in people suffering from alcoholism.

Side effects:
Some people may experience side effects while taking the drug. Stop taking the drug and contact your doctor immediately if you experience the following side effects: life-threatening conditions (frequency not known) - anaphylactic shock (pale skin, drop in blood pressure, sweating, production of a small amount of urine, laryngeal edema, rapid breathing, weakness) ); severe skin reactions (symptoms - ulceration of the mouth, throat, nose, genitals and conjunctivitis (red and swollen eyes)) - severe skin rashes are often preceded by fever, headache and body aches (flu-like symptoms), the rash may spread including blistering of the skin and peeling of the skin (toxic epidermal necrolysis, Stevens-Johnson syndrome, acute generalized pustular eruption, drug rash). Side effects of paracetamol: rare: anemia, bone marrow suppression, thrombocytopenia, agranulocytosis, leukopenia, neutropenia; swelling; acute pancreatitis (severe pain in the middle and upper abdomen, vomiting, abdominal distension, frequent gas and stool retention, severe fever), chronic pancreatitis, haemorrhage, abdominal pain, diarrhea, nausea, vomiting; itching, sweating, purpura, hives; angioedema; kidney damage (symptoms: fever, pain in the lumbar region, skin rash, red urine (haematuria), renal colic, urinary retention; very rare: bronchospasm, making breathing difficult in patients with hypersensitivity to acetylsalicylic acid and other non-steroidal anti-inflammatory drugs; failure liver, liver necrosis, jaundice manifested by yellowing of the eyes and skin, abdominal pain, loss of appetite; not known: erythema multiforme; dizziness. The drug is rarely toxic to the kidneys, and no relationship with therapeutic doses has been reported, except in cases of chronic use of the drug. Phenylephrine side effects: common: nausea, vomiting, digestive disorders, anorexia; rare: bronchospasm; allergic reactions (itching, hives); increase in blood pressure, tachycardia, arrhythmias, palpitations, pale skin; very rare: anxiety, restlessness, tremors, nervousness, insomnia, irritability, dizziness, headache, hallucinations; frequency unknown: disorders of the kidneys and urinary tract in the form of urinary retention. not known: erythema multiforme; dizziness. The drug is rarely toxic to the kidneys, and no relationship with therapeutic doses has been reported, except in cases of chronic use of the drug. Phenylephrine side effects: common: nausea, vomiting, digestive disorders, anorexia; rare: bronchospasm; allergic reactions (itching, hives); increase in blood pressure, tachycardia, arrhythmias, palpitations, pale skin; very rare: anxiety, restlessness, tremors, nervousness, insomnia, irritability, dizziness, headache, hallucinations; frequency unknown: disorders of the kidneys and urinary tract in the form of urinary retention. not known: erythema multiforme; dizziness. The drug is rarely toxic to the kidneys, and no relationship with therapeutic doses has been reported, except in cases of chronic use of the drug. Phenylephrine side effects: common: nausea, vomiting, digestive disorders, anorexia; rare: bronchospasm; allergic reactions (itching, hives); increase in blood pressure, tachycardia, arrhythmias, palpitations, pale skin; very rare: anxiety, restlessness, tremors, nervousness, insomnia, irritability, dizziness, headache, hallucinations; frequency unknown: disorders of the kidneys and urinary tract in the form of urinary retention. Phenylephrine side effects: common: nausea, vomiting, digestive disorders, anorexia; rare: bronchospasm; allergic reactions (itching, hives); increase in blood pressure, tachycardia, arrhythmias, palpitations, pale skin; very rare: anxiety, restlessness, tremors, nervousness, insomnia, irritability, dizziness, headache, hallucinations; frequency unknown: disorders of the kidneys and urinary tract in the form of urinary retention. Phenylephrine side effects: common: nausea, vomiting, digestive disorders, anorexia; rare: bronchospasm; allergic reactions (itching, hives); increase in blood pressure, tachycardia, arrhythmias, palpitations, pale skin; very rare: anxiety, restlessness, tremors, nervousness, insomnia, irritability, dizziness, headache, hallucinations; frequency unknown: disorders of the kidneys and urinary tract in the form of urinary retention.

Dosage of Gripex Duo paracetamol, phenylephrine hydrochloride tablets:

Use as directed by your doctor or as indicated on the leaflet. Use orally - swallow the tablet whole (for ease of use it can be divided in half) and wash down with a glass of water or dissolve the tablet in half a glass of water, then drink the prepared solution. Adults and adolescents weighing over 65 kg: it is usually recommended to use 500-1000 mg of paracetamol (1-2 tablets) every 4 hours, if necessary. The maximum daily dose of paracetamol: 4 g (8 tablets), not to exceed. Adults and adolescents weighing 43-65 kg: usually it is recommended to use 500 mg of paracetamol (1 tablet) every 4 hours, if necessary. The maximum daily dose of paracetamol: 3g (6 tablets), not to exceed. Adults and adolescents weighing 33-43 kg: usually it is recommended to use 500 mg of paracetamol (1 tablet) every 6 hours, if necessary. Maximum daily dose of paracetamol: 2 g of paracetamol (4 tablets), do not exceed. Do not use for more than 3 days without consulting a doctor. You should take the lowest effective dose for the shortest possible time.